Fiber cones of rational normal scrolls are Cohen–Macaulay

Kuei Nuan Lin, Yi Huang Shen

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we show that the fiber cones of rational normal scrolls are Cohen–Macaulay. As an application, we compute their Castelnuovo–Mumford regularities and a-invariants, as well as the reduction number of the defining ideals of the rational normal scrolls. We also characterize the Gorensteinness of the fiber cone.

Original languageEnglish (US)
Pages (from-to)547-563
Number of pages17
JournalJournal of Algebraic Combinatorics
Issue number2
StatePublished - Sep 2022

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Fiber cones of rational normal scrolls are Cohen–Macaulay'. Together they form a unique fingerprint.

Cite this